Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Muscle Weakness After Taking Steroid Shots?

I went to the doctor for an ear ache on July 26 and he gave me and was given 2 steroid of depomedrol-decaderon shot on my bottom. I have been experiencing weakness in both leg muscles from my cheek downwards. If I lift over 20lbs, the pain is intense like my legs are going to collapse. I will be 65 in 1 week. What should I do or what causes it?
Mon, 10 Jun 2019
Report Abuse
General Surgeon 's  Response
Hello,

It is unlikely to be related to steroids.
Consult a neurologist evaluated.
Detailed evaluation is required may be required to find out the exact cause.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain, General & Family Physician

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Muscle Weakness After Taking Steroid Shots?

Hello, It is unlikely to be related to steroids. Consult a neurologist evaluated. Detailed evaluation is required may be required to find out the exact cause. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Shinas Hussain, General & Family Physician